MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC PORTEX ENDOTRACHEAL TUBES SACETT; TUBE, TRACHEAL (W/WO CONNECTOR)

SMITHS MEDICAL ASD, INC PORTEX ENDOTRACHEAL TUBES SACETT; TUBE, TRACHEAL (W/WO CONNECTOR)
Model Number 100/189/085
Medical Device Problem Codes Break (1069); Material Integrity Problem (2978)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/24/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluation in progress.
 
Event or Problem Description
It was reported that no anomaly was observed in the product at a pre-use check.However, 10 days after the start of use, the suction line got torn off at a point approximately 2 cm away from the tubing connection part.There were no adverse patient effects.
 
Event or Problem Description
Investigation completed on a smiths medical intubation|portex endotracheal tube.Summary in h 10.
 
Additional Manufacturer Narrative
Investigation completed on a smiths medical intubation|portex endotracheal tubes sacett.Device arrived in original package with p/n100/189/085.Visually inspected from 12"-24" and this revealed suction line detached with picture provided.Review with quality engineer on 17/mar/2020 p/n 100/189/080 l/n 3952513.P/n 100/189/085 and p/n 100/189/080 belongs to the same product family and follows the same procedure.The device passed 100% review.The most probable root cause is that the product become damaged after it left the shm facilities due to the product is 100% visual inspected by damage and 100% flow tested.No fault can be found with device.As device is manipulated with human contact with pressure against objects sharp or bent may cause event.Updated b 1, b 3, b 4, b 5, g 7, h 1, h 2, h 3, h 6 , h 10.

Brand Name
PORTEX ENDOTRACHEAL TUBES SACETT
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC
6000 nathan lane north
minneapolis, mn
MDR Report Key9753503
Report Number3012307300-2020-01548
Device Sequence Number14279832
Product Code BTR
UDI-Device Identifier15019315059551
UDI-Public15019315059551
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K081086
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number100/189/085
Device Catalogue Number100/189/085
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/31/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/28/2020
Supplement Date Received by Manufacturer01/28/2020
Initial Report FDA Received Date02/26/2020
Supplement Report FDA Received Date05/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1